I want your positive rating! If I fail to answer your questions to your liking, ask me for more details or clarification before rating. Thanks!
Hello! With the information you provided, it sounds like you are having a side effect of the local anesthesia. The injection of local anesthesia (novacaine0 sometimes causes everything in that area to ache
for a few days. If this is in fact what is happening, then you are doing the right thing with ibuprofin and applying heat. If this indeed the problem, your symptoms should begin to resolve within 3 days of the injection. May last up to a week total.
To rule out an actual problem with the tooth and/or the filling, see if the tooth hurts when biting down on it. The lack of pain
when biting would indicate it is the the side effect from the injection and not the actual filling. If painful to bite ON THIS TOOTH ONLY, then go back to your dentist
to find out what happened and what can be done. If painful to bite down on several of the teeth on that side, it would also indicate a side effect of the injection.
I wish you luck in your pursuit of a pain free mouth! Hopefully it is just a side effect and will go away shortly.
Please either rate my answer or ask for further clarification on anything I said. Thank you!